Simple Search:

The quartic analog to the RSA cryptosystem


Wong, Tze Jin and Md Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Ural, Bekbaev (2007) The quartic analog to the RSA cryptosystem. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 63-81. ISSN 1823-8343

Abstract / Synopsis

This paper reports an investigation into a public key cryptosystem, which is derived from a forth order linear recurrence relation and is based on the Lucas function.This cryptosystem is also analogous to the RSA,LUC and LUC3 cryptosystem. The explicit fomulation involves a generalisation of the Euler Totient function, which underlie the algebra of the RSA cryptosystem.

Download File

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Universiti Putra Malaysia Press
Keywords: Quartic polynomial; Resolvent cubic polynomial; Fourth order Lucas sequence; Sixth order Lucas sequence; Euler Totient function; Quartic cryptosystem
Depositing User: Najwani Amir Sariffudin
Date Deposited: 21 Apr 2011 08:35
Last Modified: 27 May 2015 08:09
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item